Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A theorem on the cohomology ring of nilpotent groups

Author: Tzee-nan Kuo
Journal: Proc. Amer. Math. Soc. 17 (1966), 1460-1465
MSC: Primary 20.50
MathSciNet review: 0202844
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Hirsch, On infinite solvable groups. I, Proc. London Math. Soc. (2) 44 (1938), 53-60.
  • [2] G. Hochschild and J. Serre, Cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953), 110-134. MR 0052438 (14:619b)
  • [3] K. A. Kurosh, Theory of groups, Vols. I and II, Chelsea, New York, 1960. MR 0109842 (22:727)
  • [4] A. I Mal'cev, Nilpotent torsion free groups, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949), 201-212. (Russian) MR 0028843 (10:507e)
  • [5] K. Nomizu, On the cohomology of compact homogeneous spaces of nilpotent Lie groups, Ann. of Math. 59 (1954), 531-538. MR 0064057 (16:219c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.50

Retrieve articles in all journals with MSC: 20.50

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society